# SDR SWIA2018110245199

- Difficulty date: October 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE RT BOTTOM FUSELAGE JUST OUTBOARD FROM NLG.  REPAIRED IAW REO 601R-53-11-3333.
